# SDR SWIA201439250

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 39,912 hours, 57,469 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Wow
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT MOVE NORMALLY, HAD TO PRESS DOWNLOCK RELEASE AND HAD FLIGHT IDLE UNLOCK 1 & 2 IN FLIGHT AND ONCE AGAIN AFTER ARRIVING AT THE DESTINATION.  FOUND NLG WOW SWITCH CONNECTOR LOOSE, CLEANED AND RESECURED NLG WOW SWITCH.  PERFORMED GEAR SWING SEVERAL TIMES, SYS OPS CK GOOD IAW AMM.
